Function algebra on a disk

Authors: Kieu, Phuong Chi
Keywords: Function algebra
Issue Date: 2002
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 18;No. 3 (2002)
Abstract: In this paper we prove the theorem, on approximation of continous function algebra on a disk. This result is an extension of the Werner's one.
Description: p. 1-4
URI: http://repository.vnu.edu.vn/handle/VNU_123/58421
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Nhận xét

Bài đăng phổ biến từ blog này

Quần thể di tích Hành cung Tức Mặc – Thiên Trường

Nghiên cứu tình yêu của những người trưởng thành

Thế giới nhân vật trong sáng tác của Tạ Duy Anh